MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LEFT SIZE G CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LEFT SIZE G CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS, KNEE
Catalog Number 00599401791
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in france.The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the cardboard packaging was damaged and upon opening, there was a hole in the first blister.The second blister also had two notches.The implant was unusable because the packaging was severely damaged.The patient remained under anesthesia for another 2 hours while an implant was retrieved from another facility.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.No product was returned; visual evaluation of the provided photos found the outer carton exhibits crush damage.Additionally, both of the sterile barriers have been cracked.Sterility has been breached.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported event (damaged packaging) can be attributed to transit damage.The root cause of the reported event (receipt of damaged goods in loaner kit) can be attributed to a distribution issue.The complaint was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN LEFT SIZE G CEMENTED OPTION FEMORAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22284578
Report Number0001822565-2025-02000
Device Sequence Number8892831
Product Code JWH
UDI-Device Identifier00889024224841
UDI-Public(01)00889024224841(17)310105(10)64895259
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00599401791
Device Lot Number64895259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale